Results 1 to 3 of 3
  1. #1
    sephirothus is offline New Member
    Join Date
    Sep 2013
    Posts
    31

    Strange test injection after changing brand

    After 5 weeks of test i was forced to change the test brand cuase the local pharmacy run out of my usual test.
    I noticed that this new test is a lot dense, the oil felt slow to draw, during injection i aspirated and there was no blood. But immidielty after injection blood started pouring out, and now there is a lump there.

  2. #2
    Trevtrev's Avatar
    Trevtrev is offline Associate Member
    Join Date
    Jun 2013
    Posts
    437
    What brand does your pharmacy usually give you? Watson? Do they both use the same oils?

    You probably just nicked a vein.

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    If it's pharma Test Depot I would assume it's just a thicker oil base.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •